# SDR CALA9800736

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 97860B04NN0216
- Condition: Leaking
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A-SYSTEM HYDRAULIC FLUID UPON RETRACTING THE LANDING GEAR.  REMOVED AND REPLACED TAIL SKID RIGHT HYDRAULIC LINE PER MM 32-71-12.
